MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271000
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, the patient underwent endovascular treatment of a 55mm abdominal aortic aneurysm using a gore® excluder® conformable aaa endoprosthesis and gore® excluder® aaa contralateral leg components in the aaa1303 excc pivotal study.The patient tolerated the procedure.On (b)(6) 2021, ct imaging revealed that the maximum diameter of the aneurysm/lesion was 61mm.On (b)(6) 2022, ct imaging revealed that the maximum diameter of the aneurysm/lesion was 66mm.A type ii endoleak was observed.No treatment was performed and the patient was monitored.On (b)(6) 2023, ct imaging revealed that the maximum diameter of the aneurysm/lesion was 66mm.On (b)(6) 2023, ct imaging revealed that the maximum diameter of the aneurysm/lesion was 70mm.On (b)(6) 2024, ct imaging revealed that the maximum diameter of the aneurysm/lesion was 73mm.On (b)(6) 2024, ct imaging revealed that the maximum diameter of the aneurysm/lesion was 84mm.On (b)(6) 2024, the subject presented to the facility for follow-up.It was reported that, due to the continued aneurysm enlargement, a conversion to open repair will be performed.The procedure is scheduled for (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #cxt281416c/ serial (b)(6) / udi (b)(4) which is captured in manufacturer report #3007284313-2024-03519.Catalog #plc271200/ serial (b)(6)/ udi (b)(4) as a component of the same system.Catalog #plc271400/ serial (b)(6) / udi (b)(4) as a component of the same system.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H.6.Investigation findings for analysis of production records: code c21 updated to code c19 h.6.Investigation findings for analysis of production records: code c19 the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation findings for testing of actual/suspected device: code c21 remains unchanged.H.6.Investigation conclusions: code d16 remains unchanged.
 
Additional Manufacturer Narrative
H.6.Type of investigation: code b01 updated to code b20.H.6.Investigation findings for testing of actual/suspected device: code c21 updated to code c20.H.6.Investigation findings for testing of actual/suspected device: code c20 - additional information was received that the contralateral leg component(s) remained implanted.The cxt281416c (manufacturer report #3007284313-2024-03519) was the only explanted device, and the only device involved in the reported event.As the contralateral leg component(s) remain implanted, no testing of the actual/suspected device was possible and, therefore, no findings were available.H.6.Type of investigation: code b13 added.H.6.Investigation findings for communication/interviews: code c19 added.H.6.Investigation findings for communication/interviews: code c19 - additional information was received that the contralateral leg component(s) remained implanted.The cxt281416c (manufacturer report #3007284313-2024-03519) was the only explanted device, and the only device involved in the reported event.As there are no allegations of deficiency against the gore® excluder® aaa contralateral leg component(s), as the device remains implanted, and as the device was not involved in the cxt explant, bypass, and subsequent patient outcomes, this information does not meet the definition of a complaint or a reportable event per the worldwide regulatory reporting guidelines for this device and this medwatch will be retracted.H.6.Investigation conclusions: code d16 updated to code d14.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20466173
Report Number3013164176-2024-02229
Device Sequence Number20641967
Product Code MIH
UDI-Device Identifier00733132618538
UDI-Public00733132618538
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2022
Device Catalogue NumberPLC271000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer10/16/2024
12/30/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/15/2024
12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight148 KG
Patient EthnicityNon Hispanic
Patient RaceWhite